# SDR ASAA2013061095065

- Difficulty date: June 10, 2013
- Submitted: June 15, 2013
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 26,861 hours, 7,919 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Duct Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT PSI SPLIT 21, PSI LT 24, RT 45 IN CRUISE FL360.  ACFT GROUNDED.  OPEN
